# SDR ASAA2019061879733

- Difficulty date: June 17, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 13,129 hours, 4,214 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT WITH MASTER CAUTION @ FL360. GROUNDED - YES. PERFORMED B737 QRH 3.5. RESET AND OPS NORMAL.
